manuscripta mathematica

, Volume 34, Issue 1, pp 31–44

A remark on a paper by S.R. Bell

  • K. Diederich
  • J. E. Fornaess


It is shown that unbranched proper holomorphic maps between pseudoconvex domains with smooth C boundaries, one of which satisfies subelliptic estimates for the\(\bar \partial\)-Neumann problem on (0,1)-forms, extend to unbranched C-coverings between the closures of the domains.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    ALEXANDER, H.: Proper holomorphic maps in Cn. Indiana Univ. Math. J.26 (1977) 137–146Google Scholar
  2. [2]
    BELL, S.R.: Biholomorphic mappings and the\(\bar \partial\)-problem. To appear in Annals Math.Google Scholar
  3. [3]
    DIEDERICH, K.; FORNAESS, J.E.: Pseudoconvex domains with realanalytic boundaries. Annals Math.107 (1978) 371–384Google Scholar
  4. [4]
    DIEDERIGH, K.; FORNAESS, J.E.: Proper holonorphic maps onto pseudoconvex domains with real-analytic boundary. Annals Math.110 (1979) 575–592.Google Scholar
  5. [5]
    FOLIAND, G.B.; KOHN, J.J.: The Neumann-problem for the Cauchy-Riemann-complex. Annals Math. Studies, No. 75, Princeton Univ. Press 1972Google Scholar
  6. [6]
    FORNAESS, J.E.: Biholomorphic mappings between weakly pseudoconvex domains. Pac.J.Math.74 (1978) 63–65Google Scholar
  7. [7]
    KOHN, J.J.: Harmonic integrals on strongly pseudoconvex manifolds, I and II. Ann. Math.78 (1963) 112–148, and79 (1964) 450–472Google Scholar
  8. [8]
    KOBAYASHI, S.: Geometry of bounded domains. Trans.Amer.Math.Soc.92 (1959) 267–290Google Scholar
  9. [9]
    KOHN, J.J.: Global regularity for\(\bar \partial\) on weakly pseudoconvex manifolds. Trans.Amer.Math.Soc.181 (1973) 273–292Google Scholar
  10. [10]
    KOHN, J.J.: Subellipticity of the\(\bar \partial\)-Neumann problem on pseudoconvex domains: sufficient conditions. Acta Math.142 (1979) 79–122Google Scholar
  11. [11]
    PINÇUK, S.: Proper holomorphic mappings between strongly pseudoconvex domains (Russian). Dokl.Akad.Nauk SSSR241 (1978) 30–33Google Scholar
  12. [12]
    RUDIN, W.: Holomorphic maps that extend to automorphisms of a ball. Preprint 1979Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • K. Diederich
    • 1
  • J. E. Fornaess
    • 2
  1. 1.Fachbereich 7 - MathematikGesamthochschule WuppertalWuppertal 1Germany
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations